Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 20, NWS Lincoln, IL

May 11, 2014Clark County, Crawford County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 11, 2014, 2:55 AM CDT for Clark County, Crawford County, Illinois. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2014, 2:55 AM CDT (07:55 UTC)
Expired
May 11, 2014, 3:45 AM CDT
In force
50 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, IL, Crawford County, IL

The radar

The Evansville,IN radar (KVWX), 93 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 3:00 AM CDTTSTM WND DMGRobinson, ILLARGE BRANCHES DOWN INTO POWER LINES. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2014-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2014-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3064 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

339 
WUUS53 KILX 110755
SVRILX
ILC023-033-110845-
/O.NEW.KILX.SV.W.0020.140511T0755Z-140511T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
255 AM CDT SUN MAY 11 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...
  CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 345 AM CDT

* AT 249 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EATON...AND
  MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ROBINSON...PALESTINE...HUTSONVILLE...WEST UNION...TRIMBLE...
  CRAWFORD COUNTY AIRPORT...WEST YORK AND YORK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3887 8793 3924 8795 3928 8760 3926 8760
      3926 8757 3921 8757 3914 8765 3911 8763
      3910 8761 3909 8762 3907 8757 3900 8757
      3896 8751 3892 8751
TIME...MOT...LOC 0756Z 250DEG 31KT 3908 8779

HAIL...1.00IN
WIND...60MPH

$$

SHIMON
3 follow-up statements
078 
WWUS53 KILX 110806
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
306 AM CDT SUN MAY 11 2014

ILC023-033-110845-
/O.CON.KILX.SV.W.0020.000000T0000Z-140511T0845Z/
CLARK IL-CRAWFORD IL-
306 AM CDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CRAWFORD AND
SOUTHEASTERN CLARK COUNTIES UNTIL 345 AM CDT...

AT 300 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WEST UNION TO HARDINVILLE...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FLAT ROCK...PALESTINE AND CRAWFORD COUNTY AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LINCOLN.

&&

LAT...LON 3887 8793 3893 8793 3904 8785 3914 8780
      3926 8774 3928 8760 3926 8760 3926 8757
      3921 8757 3914 8765 3911 8763 3910 8761
      3909 8762 3907 8757 3900 8757 3896 8751
      3892 8751
TIME...MOT...LOC 0806Z 252DEG 34KT 3922 8758 3894 8773

HAIL...1.00IN
WIND...60MPH

$$

SHIMON
563 
WWUS53 KILX 110828
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
328 AM CDT SUN MAY 11 2014

ILC023-110838-
/O.CAN.KILX.SV.W.0020.000000T0000Z-140511T0845Z/
CLARK IL-
328 AM CDT SUN MAY 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARK COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS /MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3889 8775 3911 8763 3910 8761 3909 8762
      3907 8757 3900 8757 3896 8751 3892 8751
TIME...MOT...LOC 0828Z 254DEG 30KT 3897 8756

$$

ILC033-110845-
/O.CON.KILX.SV.W.0020.000000T0000Z-140511T0845Z/
CRAWFORD IL-
328 AM CDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
CRAWFORD COUNTY UNTIL 345 AM CDT...

AT 324 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PALESTINE...
AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME EASTERN CRAWFORD COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LINCOLN.

&&

LAT...LON 3889 8775 3911 8763 3910 8761 3909 8762
      3907 8757 3900 8757 3896 8751 3892 8751
TIME...MOT...LOC 0828Z 254DEG 30KT 3897 8756

HAIL...1.00IN
WIND...60MPH

$$

SHIMON
375 
WWUS53 KILX 110837
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
337 AM CDT SUN MAY 11 2014

ILC033-110847-
/O.EXP.KILX.SV.W.0020.000000T0000Z-140511T0845Z/
CRAWFORD IL-
337 AM CDT SUN MAY 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CRAWFORD COUNTY
WILL EXPIRE AT 345 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.

LAT...LON 3889 8775 3911 8763 3910 8761 3909 8762
      3907 8757 3900 8757 3896 8751 3892 8751
TIME...MOT...LOC 0837Z 254DEG 30KT 3899 8747

$$

SHIMON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 11:04 PM CDT, 3 hours 51 minutes earlier.

Area forecast discussion, May 10, 11:04 PM CDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1104 PM CDT Sat May 10 2014

.DISCUSSION...
ISSUED 820 PM CDT Sat May 10 2014

Plenty of dry air in place across central and even southeast
Illinois this evening as the frontal boundary that moved across
our area last night has stalled out just south of Lawrenceville.
The boundary then extends back to the northwest as a warm front
from near Kirksville to low pressure over northwest Iowa.

A cluster of thunderstorms developed late this afternoon over
northwest Missouri and were tracking east and southeast with
several discrete supercells noted over parts of east central
Missouri and central Missouri tracking southeast. Surface dew
points mixed down into the upper 30s to lower 40s this afternoon
as weak high pressure drifted slowly east across our area. Local
objective analysis tools indicating the better instability remains
south of the forecast area as of 01z with mixed layer capes of
150-200 j/kg south of I-70, closer to the warm front. Northern
band of showers and storms continues to track east across west
central Illinois this evening and the big question is how far east
into the dry air mass this initial band of precip moves before
dissipating. It appears the more favorable areas will be closer to
the warm front south of I-72 closer to the I-70 corridor tonight,
at least for the more active storms.

Will make some minor adjustments to POPs and the hourly temp
trends in the grids and have an updated forecast out by 845 pm.

&&

.AVIATION...
ISSUED 1100 PM CDT Sat May 10 2014

Convection that developed to our west tracked east and southeast
into parts of west central Illinois this evening and has affected
only SPI thru 04z. Based on the present movement, it appears it
may make it into DEC. Will make a last minute decision on that
one with it not looking too good for the remainder of the TAF
sites, rain-wise. Main severe threat will remain south of our
area as well with satellite data and surface observations not
showing much if an MVFR cigs but am a little concerned for SPI
as they have had some rainfall so will need to watch for that
overnight, otherwise, we are still expecting VFR conditions into
the morning hours.

During the day Sunday, a warm front will move north of our area
by late afternoon so we will need to continue with at least VCTS
during the afternoon until the boundary shifts north of the TAF
sites. It appears with the bounday to our north Sunday evening,
the TSRA threat will shift there as well so will keep it out of
the forecast night. Surface winds will be southeast tonight at 8
to 15 kts with a few higher gusts possible, especially in SPI and
DEC in or near the convection. Southerly winds expected on Sunday
at 12 to 17 kts by late morning with gusts of 20 to 25 kts in the
afternoon as the warm front shifts to our north.

Smith
&&

.PREV DISCUSSION...
ISSUED 250 PM CDT Sat May 10 2014

Narrow high pressure axis extending southwest across the CWA early
this afternoon, with a tongue of dew points in the upper 30s and
lower 40s underneath it. The only real moisture area is in the
extreme southeast CWA, where dew points are in the lower 60s and a
few thunderstorms have occurred along the lingering frontal
boundary.

The primary forecast concern involves thunderstorm development the
next few days, along with an associated threat of severe weather.

SHORT TERM...Tonight through Monday:

Tail end of the frontal boundary arcs back northwest as a warm
front, across northern Missouri to an intersecting cold front
along the Nebraska/Iowa border. Destabilization currently taking
place across eastern Kansas, with rapid strong/severe storm
development expected over the next couple hours northward into
Iowa. High-resolution models such as the HRRR, SPC 4km WRF and
NMM-East push these storms southeast and clip west central
Illinois during the evening hours, and have focused highest PoP's
across the southwest CWA during this time frame.

A second MCS is progged to form across the central Plains late
this evening and track eastward, with the remnants moving into
western Illinois late Sunday morning. Resulting outflows along
with the warm front lifting northward may trigger additional
showers/storms through the afternoon, with rain threat diminishing
south to north as the front lifts toward the Wisconsin border.
CAPE's progged to rise to around 2000 J/kg by afternoon, and 0-6km
bulk shear of 45-60 knots across the northern CWA, are supportive
of scattered severe storms, before the cap establishes itself in
the evening and cuts off the precipitation. Have dropped PoP's in
the southeast half of the CWA Sunday night, and largely limited
them to areas along and northwest of the Illinois River.

On Monday, the cold front will be approaching the Illinois/Iowa
border by late afternoon, with the main focus for strong/severe
storms along and ahead of it. Shear values not quite as high but
still a respectable value, as CAPE's rise again over 2000 J/kg in
the heat ahead of the storms (mid 80s likely everywhere). Severe
weather threat in our area should be late afternoon and in the
evening, primarily west of I-55.

LONG TERM...Tuesday through Saturday:

The front should fully exit the area early Tuesday, with the upper
pattern transitioning to a deep and broad trough covering much of
the central U.S. for the latter half of the week. This will result
in cool conditions over the region. ECMWF and GEM models remain
rather persistent in a surface low forming over the lower
Mississippi Valley early Wednesday and lifting northeast toward
northern Kentucky, with a large shield of rain on the west side
covering much of Illinois. The GFS remains equally persistent in
not showing any such feature, and any showers being diurnally
driven. Have started to trend the forecast toward the wetter
scenario and increased PoP's over most of the area Wednesday,
and those would need to be brought up further if this trend
continues to persist.

During the latter part of the week, the longer range models
develop a large upper low over the Great Lakes, which persists
into the first part of the weekend. Am reluctant to completely
remove any PoP's, but this pattern would favor them more during
the daytime diurnal cycle.

Geelhart

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 10, 3:16 PM CDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
316 PM CDT SAT MAY 10 2014

ILZ027>031-036>038-040>053-111100-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-
MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-
STARK-TAZEWELL-VERMILION-WOODFORD-
316 PM CDT SAT MAY 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP TONIGHT AS A WARM FRONT
LIFTS NORTHWARD INTO CENTRAL ILLINOIS. A FEW STRONG STORMS WITH
HAIL AND GUSTY WINDS WILL BE POSSIBLE...HOWEVER THE BEST CHANCES
FOR SEVERE WEATHER WILL REMAIN ALONG AND SOUTHWEST OF A MACOMB TO
TAYLORVILLE LINE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE WARM FRONT WILL LIFT INTO NORTHERN ILLINOIS ON
SUNDAY...POTENTIALLY TRIGGERING A FEW STRONG TO SEVERE
THUNDERSTORMS ACROSS THE AREA. A BETTER CHANCE FOR SEVERE WEATHER
WILL DEVELOP LATE MONDAY AFTERNOON AND NIGHT WHEN A STRONG COLD
FRONT APPROACHES FROM THE WEST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ054>057-061>063-066>068-071>073-111100-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-
JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
316 PM CDT SAT MAY 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP TONIGHT AS A WARM FRONT
LIFTS NORTHWARD INTO CENTRAL ILLINOIS. A FEW STRONG STORMS WITH
HAIL AND GUSTY WINDS WILL BE POSSIBLE...HOWEVER THE BEST CHANCES
FOR SEVERE WEATHER WILL REMAIN ALONG AND WEST OF A TAYLORVILLE TO
SALEM LINE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY...HOWEVER
SEVERE WEATHER IS NOT EXPECTED. AN APPROACHING COLD FRONT WILL
BRING A MUCH BETTER CHANCE FOR THUNDERSTORMS MONDAY NIGHT INTO
EARLY TUESDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...HOWEVER
A FEW OF THE STORMS COULD PRODUCE HAIL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BARNES

In the hours before

Special weather statement, May 11, 1:38 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
138 AM CDT SUN MAY 11 2014

ILZ066-067-071-072-110745-
CLAY-EFFINGHAM-JASPER-RICHLAND-
138 AM CDT SUN MAY 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR EFFINGHAM...JASPER...NORTHERN
CLAY AND NORTHERN RICHLAND COUNTIES UNTIL 245 AM CDT...

AT 127 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ST. ELMO...OR 12 MILES EAST OF VANDALIA...
MOVING EAST AT 45 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  WATSON...
  EFFINGHAM...
  TEUTOPOLIS...
  DIETERICH...
  WHEELER...
  BOGOTA...

OTHER LOCATIONS AFFECTED INCLUDE...ALTAMONT RESERVOIR...MASON...
HEARTVILLE...EFFINGHAM COUNTY AIRPORT...ELLIOTSTOWN AND LATONA.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3887 8870 3891 8870 3891 8881 3917 8881
      3917 8798 3880 8797
TIME...MOT...LOC 0639Z 268DEG 37KT 3902 8871

SHIMON
Special weather statement, May 11, 2:03 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
203 AM CDT SUN MAY 11 2014

ILZ056-062-063-067-068-110800-
CLARK-COLES-CRAWFORD-CUMBERLAND-JASPER-
203 AM CDT SUN MAY 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR CLARK...CUMBERLAND...NORTHERN
CRAWFORD...NORTHERN JASPER AND SOUTHEASTERN COLES COUNTIES UNTIL 300
AM CDT...

AT 151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JEWETT...OR NEAR TOLEDO...MOVING EAST AT 40
MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  HAZEL DELL...
  CASEY...
  MARTINSVILLE...
  ANNAPOLIS...
  WEST UNION...
  HUTSONVILLE...

OTHER LOCATIONS AFFECTED INCLUDE...BELLAIR...ORANGE...WEST YORK...
YORK AND DARWIN.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3934 8758 3931 8761 3926 8760 3926 8757
      3921 8757 3914 8765 3910 8761 3909 8762
      3906 8757 3906 8758 3915 8835 3936 8831
      3944 8752 3935 8752
TIME...MOT...LOC 0703Z 272DEG 33KT 3921 8815

SHIMON
Special weather statement, May 11, 2:44 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
244 AM CDT SUN MAY 11 2014

ILZ067-068-110830-
CRAWFORD-JASPER-
244 AM CDT SUN MAY 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD AND EASTERN JASPER
COUNTIES UNTIL 330 AM CDT...

AT 237 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILLOW HILL...OR 9 MILES EAST OF NEWTON...
MOVING EAST AT 40 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  EATON...
  HARDINVILLE...
  ROBINSON...
  NEW HEBRON...
  PALESTINE...
  HUTSONVILLE...

OTHER LOCATIONS AFFECTED INCLUDE...STOY...TRIMBLE AND CRAWFORD COUNTY
AIRPORT.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3890 8752 3887 8754 3888 8803 3913 8802
      3915 8765 3914 8765 3912 8763 3911 8763
      3910 8761 3909 8762 3908 8759 3906 8757
      3899 8756 3896 8751
TIME...MOT...LOC 0744Z 269DEG 35KT 3902 8790

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 1:38 AM CDTSpecial Weather StatementILXEffingham, Jasper67 min
May 11, 2:03 AM CDTSpecial Weather StatementILXClark, Cumberland57 min
May 11, 2:44 AM CDTSpecial Weather StatementILXCrawford46 min
May 11, 4:09 PM CDTSevere Thunderstorm WarningILXColes, Douglas, Moultrie, Shelby66 min
May 11, 4:14 PM CDTSevere Thunderstorm WarningILXLawrence, Richland46 min
May 11, 4:27 PM CDTSevere Thunderstorm WarningILXKnox63 min
May 11, 4:52 PM CDTSevere Thunderstorm WarningILXCrawford38 min
May 11, 5:15 PM CDTSevere Thunderstorm WarningILXMarshall, Woodford45 min
May 11, 5:25 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Jasper65 min
May 11, 6:34 PM CDTSevere Thunderstorm WarningILXMcLean, Woodford41 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.